Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
September 17, 2014, 10:18:04 PM

Login with username, password and session length


Members
  • Total Members: 23494
  • Latest: kylebam
Stats
  • Total Posts: 639179
  • Total Topics: 48519
  • Online Today: 218
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 5
Guests: 173
Total: 178

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Immune Reconstitution Syndrome?  (Read 2219 times)

0 Members and 1 Guest are viewing this topic.

Offline BreakerOneNine

  • Member
  • Posts: 65
    • Myspace
Immune Reconstitution Syndrome?
« on: January 08, 2008, 06:31:37 PM »
Well....I found out this is what was wrong with me a couple weeks back with the scalp pain and sick like symptoms....or so the docs think....in 3 weeks my VL went from 38,000 to 119 and cd4 went from 230 to 490....the doc said this happens sometimes when your numbers jump in a short amount of time....has anyone else had this happen to them?...I am excited about my numbers so far though.
poz 96 and med free til now.
Sept 2007 cd4 280 28.37% and VL 19,200
Nov 2007 cd4 230 25.87% and VL 38,000
Dec 2007 start Atripla
Jan 2008 cd4 490 32.5% and VL 119
Feb 2008 cd4 450 28.4% and VL less than 50
April 2008 cd4 510 28.6% and VL less than 48
July 2008 cd4 570 30.2% and VL less than 48
Dec 2008 cd4 570 32.0% and VL less than 48

Offline J.R.E.

  • Member
  • Posts: 7,153
  • Joined Dec-2003 Living positive, since 1985.
Re: Immune Reconstitution Syndrome?
« Reply #1 on: January 08, 2008, 08:02:39 PM »
Hello Breaker...,

Your numbers are doing a good turn around, so continued success on that front.

 As far as "immune reconstitution syndrome"  there has been some discussion before about it. As I explained in the link I am providing to you, When I went through it ( or at least when I thought I did it was pretty mild. I did have some problems with eye irritations during that period of time. I think I also had some problem with a mild case of shingles also.


This thread goes back to September of 06

http://forums.poz.com/index.php?topic=3940.msg44678#msg44678




Hang in there !!! ------Ray
Current Meds ; Viramune, Epzicom, 40mg of simvastatin, 12.5mg of Hydrochlorothiazide.
Metoprolol tartrate 25mg



http://forums.poz.com/index.php?topic=40802.0

http://forums.poz.com/index.php?topic=45159.0

http://forums.poz.com/index.php?topic=39722.msg495621;topicseen#msg495621

http://forums.poz.com/index.php?topic=46806.0

http://forums.poz.com/index.php?topic=39414.msg491701#msg491701


 In October of 2003, My t-cell count was 16, Viral load was over 500,000, Percentage at that time was 5%. I started my first  HAART regimen  on October 24th,03.

 As of 8/2514,  t-cells are at 402, Viral load <40

 Current % is at 11%

  
 62 years young.

Offline allopathicholistic

  • Member
  • Posts: 3,258
Re: Immune Reconstitution Syndrome?
« Reply #2 on: March 20, 2008, 09:40:58 AM »
Well....I found out this is what was wrong with me a couple weeks back with the scalp pain and sick like symptoms....or so the docs think....in 3 weeks my VL went from 38,000 to 119 and cd4 went from 230 to 490....the doc said this happens sometimes when your numbers jump in a short amount of time....has anyone else had this happen to them?...I am excited about my numbers so far though.

How are doing now? Yeah i can imagine the jump to 490 absolute must've been exciting. Here's an article that might spark new questions for you to ask your doctor-> http://www.poz.com/articles/761_11207.shtml Take care, AH

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.